MAUDE Adverse Event Report: SYNTHES GMBH 12MM/130 DEG TI CANN TFNA 440MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 12MM/130 DEG TI CANN TFNA 440MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.264S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, it was discovered that patient suffered nonunion of intertrochanteric fracture.Additionally, the trochanteric fixation nail advanced (tfna) nail was broken at the lag screw/nail interface.Patient was revised to total hip arthroplasty (tha).Hardware was removed without incident.This report is for a 12mm/130 deg ti cann tfna 440mm/right-sterile.This is report 1 of 1 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 440MM/RIGHT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16298404
Report Number8030965-2023-01383
Device Sequence Number15312355
Product Code HSB
UDI-Device Identifier10886982097446
UDI-Public(01)10886982097446
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.264S
Device Catalogue Number04.037.264S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; TFNA FENESTRATED SCREW 100MM - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale